INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, vol.8, no.2, pp.243-248, 2007 (Journal Indexed in SCI)
Article / Article
Title of Journal :
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION
Comparison between two distinct adaptations of He's homotopy perturbation method (HPM) is made in this paper for determining frequency-amplitude relation of a nonlinear oscillatci with discontinuities. The results obtained verify that the construction of the homotopy is problem dependent and affects the accuracy of the problem in consideration.